# SDR UIEA2022040800269

- Difficulty date: April 8, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,312 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008705
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT L1 DOOR BROKEN(  R&R EMERGENCY EXIT SIGN AT L1 DOOR PER AMM 33-51-01  )
